RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 8  


The Stokes phenomenon for an irregular Gelfand-Kapranov-Zelevinsky system associated with a rank one lattice
D. V. Artamonov
3
The length of a minimal filling of star type
B. B. Bednov
31
Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems
L. A. Beklaryan
47
Asymptotic behaviour of the solution to a singularly perturbed partially dissipative system with a multiple root of the degenerate equation
V. F. Butuzov
73
Calculation of the Riesz constants and orthogonalization for incomplete systems of coherent states by means of theta functions
E. A. Kiselev, L. A. Minin, I. Ya. Novikov
101
Karatsuba's method for estimating Kloosterman sums
M. A. Korolev
117
Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces
D. V. Prokhorov, V. D. Stepanov
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019